# SDR ASAA0280216

- Difficulty date: June 29, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0105610
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, EMERGENCY TRACK LIGHTING WAS FOUND DISCONNECTED AT ROW 28.  RECONNECTED WIRING AT 28.  LIGHTS THEN OPERATED PROPERLY.  (M)
